# SDR GTIA2017070702055

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 44,675 hours, 21,180 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Sensor
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT APPROXIMATLEY 60 FT,  HYD Y RESERVOIR OVERHEAT ILLUMINATED, RETURNED TO DEPARTURE. FOUND A FAULTED SENSOR 3151GN  IAW TSM 29-13-00-810-805.  R & R THE SENSOR IAW AMM 29-32-12. OPS AND LEAK CHECKED GOOD.
